A 22-year-old male asked:
i'm taking vistaril its not making fall asleep what's a appetite suppressant to take with seroquel (quetiapine)? adipex increased heart my heart rate
1 doctor answer
Dr. Pamela Pappas answered
41 years experience Psychiatry
Talk with your doc: Please discuss your concerns about weight gain with your physician. Appetite suppressants are temporary at best, and health-endangering at worst. What will help you more is an ongoing physical exercise and healthy food plan. Your doctor can suggest ideas -- nutritionists and trainers can help you also. Please stay away from appetite suppressants, especially with the history you describe.
Answered on Apr 18, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!